MAUDE Adverse Event Report: ST PAUL 8400 CAPNOCHECK CAPNOMETER USES POWER CORD 8404 (E; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL 8400 CAPNOCHECK CAPNOMETER USES POWER CORD 8404 (E; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 8400
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history review (dhr) is not applicable or relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.The device was returned for evaluation.Visual and functional tests were performed.There was no physical damage noted.The reported problem was duplicated.He root cause of the reported issue was found to be defective main board, which was replaced.If the initial reporter also sent report to fda is unknown.No product information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the device showed "eeprom csum" error.No patient injury was reported.

Brand Name
8400 CAPNOCHECK CAPNOMETER USES POWER CORD 8404 (E
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
10701 east blvd
minneapolis, MN 55442
MDR Report Key15319480
Report Number3012307300-2022-16670
Device Sequence Number5203714
Product Code CCK
UDI-Device Identifier10610586036354
UDI-Public10610586036354
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K991086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8400
Device Catalogue Number8400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2020
Initial Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown